# SDR ASAA2022121241133

- Difficulty date: December 12, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,145 hours, 15,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989C83
- Part serial: 1538
- Condition: Faulted
- Location: Lt Ecs
- Part time: 88,834 hours, 44,949 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED TRIM MODULATING VALVE. IAW B737-800 AMM 21-61-21/401.  ORIG SUB DATE: 12/16/2022
